# SDR 98ZZZX3742

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- Engine: Pwa PW206A
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Screen
- Part number: 311800501
- Condition: Worn
- Location: Air Inlet
- Part time: 694 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR INLET SCREEN WORN BEYOND SERVICEABLE LIMITS.  WIRE MESH IS LOOSE AND FRETTI NG.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
